The free-end interface crack problem for bonded orthotropic layers


Kadioglu S., Erdogan F.

International Journal of Engineering Science, vol.33, no.8, pp.1105-1120, 1995 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 8
  • Publication Date: 1995
  • Doi Number: 10.1016/0020-7225(94)00125-4
  • Journal Name: International Journal of Engineering Science
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1105-1120